# SDR A6WA200840402

- Difficulty date: May 13, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 13,061 hours, 12,881 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR WHILE AT GATE.  PACKS ON APU BLEEDS.  NOTED SCENT FROM LEFT SIDE FIRST.  INSPECTED LIGHTS IN FLIGHT DECK, NO ODOR DETECTED, PERFORMED ENGINE FIRE TEST, NO ODOR OR DEFECTS DETECTED.  INSPECTED AVIONICS BAY, NO SMOKE OR ODOR DETECTED.  NO ELECTRICAL ODOR COMING FROM EITHER PACK WITH APU AIR OR ENGINE AIR.  NO ODOR DETECTED WHEN WINDOW HEAT OR PITOT HEAT SELECTED ON, NO ODOR DETECTED WHEN SELECTING THRU FANS, DISPLAY OR ARINC.  AIRCRAFT OK FOR SERVICE. (A)
